for panick attacks and adhd and i have a mitrovalve repair
Hi happy in some cases these can be used together But with your condition i don't think it would be a good idea due to the heart and if the adderall is part of the cause of the panic they do use another type drug it the adderall stimulates you to much. the part after this is side effect on heart,you well see what i mean it could be very risky for you I think the doctor would have to take another look.Chuck Wise retired Pharmacy Technician Cpht Oregon here is the list of heart problems. Cardiovascular side effects have included tachycardia (6%), palpitations, elevated blood pressure, sudden death, and myocardial infarction. There are isolated reports of cardiomyopathy associated with chronic amphetamine use. good luck..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 1 answer
Posted 22 Dec 2012 • 3 answers
I'm currently taking Celexa,clonazepam and now Adderal ( generic). I have had ADHD since a child and
Posted 13 Mar 2014 • 1 answer
Posted 27 Oct 2015 • 2 answers
Posted 7 Aug 2016 • 1 answer